Facebook Pixel
EmpowHER Guest

Plan B pill

By Anonymous July 24, 2010 - 12:13pm
Rate This

My period came on June 29. I had sex on July 8 and in less then 3 hours i took plan B. A week later i had a bleeding leak*(july14) that last 4 days less then my normal period. im not sure it was spotting. so will my next period be the following month? cuz the period was toooooooo close. what does this mean?

Add a Comment2 Comments

EmpowHER Guest

Thanks for you answer
I took a pregency test incase and I'm not pregent but now my right ovary has been giving me acute pain. What does this pain indicate?

July 25, 2010 - 8:53pm
HERWriter Guide

Hi Anon

Thanks for your question!

This kind of bleeding after using Plan B is pretty common - in fact; it's one of the most common complaints. Wait it out for a few weeks until you get your 'real' period and things should even out by then.

For more on Plan B side effects, click here: http://www.planbonestep.com/

If you still have concerns - please call your doctor.

I hope this helps!

July 24, 2010 - 2:44pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!